# SDR DALA2019030801533

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP MEMBRANE WEB FROM STA Y=200 TO Y=218 RT SIDE AT PAX CABIN (AMDS 5300-2020). (CPAX). NRC 00188: CORROSION LEVEL 2, CORROSION ON CUSP MEMBRANE WEB FROM STA Y=200 TO Y=218 RT SIDE AT PAX CABIN WAS OUT OF LIMITS AND WAS REPLACED PER DWG #9936535 REV. "CS", SRM 51-41-02-0G, AND 51-41-08-0G. (LP #0974983)
